# SDR MGMA950158

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 30,169 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

PRIOR TO SETTING THE EPR BEFORE 80 KTS HEARD A LOUD BANG AND NR 1 ENGINE INDICATIONS READS AS FOLLOWS, EGT EQUALS 600, N2 EQUALS 0, FF EQUALS 0, N1 EQUALS 0, OIL PRESSURE EQUALS 0 AND OIL TEMP EQUALS 75, AND OIL QUANTITY READ 5.0 GALLONS. WE WERE ADVISED OF BALLS OF SMOKE COMING OUT OF THE ENGINE AND EGT KEPT CLIMBING.  ON CAPTAINS COMMAND, BLEW FORWARD AGENT AFTER COMPLETING ENGINE FIRE FAILURE CHECKLIST.  MAINTENANCE FERRIED AIRCRAFT TO OSCODA FOR ENGINE CHANGE.  TOTAL CYCLES 14,739.
